| Model Number |
30935 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/09/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Implant date - implant date: implant date of the drainage catheter was not known and estimated to (b)(6) 2022.
Event or Problem Description
It was reported that the string snapped and remained in the patient.An 8/apdl flexima regular drainage catheter had been implanted on a prior date.During removal of the flexima, the drainage catheter was removed easily.The previously implanted flexima drainage catheter was easily removed.However, while attempting to remove the string, there was significant resistance.It was thought that the suture had become embodied with fibrous tissue.A significant length of the string was removed despite the difficult but then snapped under tension.The residual length of the sting was left within the renal and perirenal tissues.